# SDR DALA14000036301

- Difficulty date: January 1, 2014
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 100,789 hours, 13,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FOUR EMERGENCY OVERWING LIGHT AT RT WING AREA OUT.  REPLACED POWER SUPPLY.  CHECKED NORMAL IAW AMM 33-51.
